Acute poisoning is an important cause of morbidity and mortality during childhood. This manuscript reports the positive outcome of a pediatric case with a history of accidental carbamazepine intake treated using plasma exchange. A 3-year-old male presented with severe carbamazepine intoxication. He was comatose and had generalized tonic clonic seizure, ventricular tachycardia, and hypotension. Although he did not respond to classical therapies, we performed two sessions of plasma exchange. The patient recovered rapidly and was discharged from the hospital six days from the time of carbamazepine ingestion with no complication or neurologic impairment. Plasma exchange can be performed safely in very small children, and it might be the first line treatment, particularly for intoxication with drugs that have high plasma-protein-binding properties. J. Clin. Apheresis 29:178–180, 2014. © 2013 Wiley Periodicals, Inc.